Analytic correlation functions for the one-dimensional Hubbard model with short-range hopping in the strong-coupling limit

LONG, M.W., CASTLETON, C.W.M. and HAYWARD, C.A., 1994. Analytic correlation functions for the one-dimensional Hubbard model with short-range hopping in the strong-coupling limit. Journal of Physics: Condensed Matter, 6 (33), pp. 6581-6598. ISSN 0953-8984

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Physics: Condensed Matter
Creators: Long, M.W., Castleton, C.W.M. and Hayward, C.A.
Date: 1994
Volume: 6
Number: 33
ISSN: 0953-8984
Identifiers:
NumberType
10.1088/0953-8984/6/33/007DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:37
Last Modified: 09 Jun 2017 13:34
URI: http://irep.ntu.ac.uk/id/eprint/15685

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year